Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence of polynomial identities in $A \otimes \,_F B$


Author: Amitai Regev
Journal: Bull. Amer. Math. Soc. 77 (1971), 1067-1069
MSC (1970): Primary 16A38
DOI: https://doi.org/10.1090/S0002-9904-1971-12869-0
MathSciNet review: 0284468
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Jacobson, Structure of rings, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R.I., 1964. MR 36 #5158. MR 222106

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A38

Retrieve articles in all journals with MSC (1970): 16A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12869-0

American Mathematical Society